Unconditional convergence of difference schemes for nonstationary quasilinear equations of mathematical physics
Differencialʹnye uravneniâ, Tome 27 (1991) no. 7, pp. 1203-1219
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_7_a12,
author = {P. P. Matus and L. V. Stanishevskaya},
title = {Unconditional convergence of difference schemes for nonstationary quasilinear equations of mathematical physics},
journal = {Differencialʹnye uravneni\^a},
pages = {1203--1219},
year = {1991},
volume = {27},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_7_a12/}
}
TY - JOUR AU - P. P. Matus AU - L. V. Stanishevskaya TI - Unconditional convergence of difference schemes for nonstationary quasilinear equations of mathematical physics JO - Differencialʹnye uravneniâ PY - 1991 SP - 1203 EP - 1219 VL - 27 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_7_a12/ LA - ru ID - DE_1991_27_7_a12 ER -
%0 Journal Article %A P. P. Matus %A L. V. Stanishevskaya %T Unconditional convergence of difference schemes for nonstationary quasilinear equations of mathematical physics %J Differencialʹnye uravneniâ %D 1991 %P 1203-1219 %V 27 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1991_27_7_a12/ %G ru %F DE_1991_27_7_a12
P. P. Matus; L. V. Stanishevskaya. Unconditional convergence of difference schemes for nonstationary quasilinear equations of mathematical physics. Differencialʹnye uravneniâ, Tome 27 (1991) no. 7, pp. 1203-1219. http://geodesic.mathdoc.fr/item/DE_1991_27_7_a12/